MathSciNet Relay Station
MathSciNet bibliographic data
MR225930 (37 #1520) 22.50
Schmid, Wilfried Homogeneous complex manifolds and representations of semisimple Lie groups. Proc. Nat. Acad. Sci. U.S.A. 59 1968 56–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement